# SDR ASAA0540746

- Difficulty date: December 15, 2005
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465588
- Condition: Cracked
- Location: Fs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - REJECTED ITEM FROM CARD 4963163.  FRAME CRACKED AT BIN RAIL SUPPORT STATION 907 BETWEEN STRINGER 8R AND 9R.  DAMAGE REMOVED EXCEEDS ALLOWABLE LIMITS IN B737-400 SRM 53-00-07 REPAIR 2, DETAIL 1.  INSTALLED FRAME REPAIR AT BS 907 FRAME BETWEEN STRINGER 8R AND 9R PER B737-400 SRM 53-00-07 PAGE 201 FIG 2014, REPAIR 1.  (M)
